# SDR DDEA2014F00076

- Difficulty date: March 2, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N535GH
- Make and model: Cessna 525B
- Aircraft serial: 525B0054
- Aircraft time: 1,558 hours, 1,104 cycles
- Engine: Wilint FJ443A
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: 63413524
- Condition: Broken
- Location: Mlg Door
- Part time: 1,558 hours, 1,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR DOOR ATTACH FITTING MALFUNCTION.
